christian mauduit
christian mauduit
Aix-Marseille university
Verified email at iml.univ-mrs.fr
Title
Cited by
Cited by
Year
Substitutions in dynamics, arithmetics and combinatorics
NP Fogg
Springer Science & Business Media, 2002
8042002
On finite pseudorandom binary sequences I: Measure of pseudorandomness, the Legendre symbol
C Mauduit, A Sárközy
Acta Arithmetica 82, 365-377, 1997
3171997
Sur un probleme de Gelfond: la somme des chiffres des nombres premiers
C Mauduit, J Rivat
Annals of Mathematics, 1591-1646, 2010
1872010
Substitutions in dynamics, arithmetics and combinatorics
N Pytheas Fogg, V Berthé, S Ferenczi, C Mauduit, A Siegel
Lecture Notes in Mathematics 1794, 1794
1531794
On finite pseudorandom binary sequences VII: The measures of pseudorandomness
J Cassaigne, C Mauduit, A Sarkozy
ACTA ARITHMETICA-WARSZAWA- 103 (2), 97-118, 2002
1412002
Construction of large families of pseudorandom binary sequences
L Goubin, C Mauduit, A Sárközy
Journal of Number Theory 106 (1), 56-69, 2004
1352004
Transcendence of numbers with a low complexity expansion
S Ferenczi, C Mauduit
Journal of number theory 67 (2), 146-161, 1997
1191997
Complexity of sequences defined by billiard in the cube
P Arnoux, C Mauduit, I Shiokawa, J Tamura
Bulletin de la Société Mathématique de France 122 (1), 1-12, 1994
951994
La somme des chiffres des carrés
C Mauduit, J Rivat
Acta Mathematica 203 (1), 107-148, 2009
892009
Measures of pseudorandomness for finite sequences: typical values
N Alon, Y Kohayakawa, C Mauduit, CG Moreira, V Rödl
Proceedings of the London Mathematical Society 95 (3), 778-812, 2007
802007
Construction of pseudorandom binary sequences using additive characters
C Mauduit, J Rivat, A Sárközy
Monatshefte für Mathematik 141 (3), 197-208, 2004
732004
On the arithmetic structure of the integers whose sum of digits is fixed
C Mauduit, A Sárközy
Acta Arithmetica 81, 145-173, 1997
721997
Sommes des chiffres et nombres presque premiers
E Fouvry, C Mauduit
Mathematische Annalen 305 (1), 571-599, 1996
691996
On Finite Pseudorandom Binary Sequences: II. The Champernowne, Rudin–Shapiro, and Thue–Morse Sequences, A Further Construction
C Mauduit, A Sárközy
Journal of Number Theory 73 (2), 256-276, 1998
671998
On finite pseudorandom binary sequences III: The Liouville function, I
J Cassaigne, S Ferenczi, C Mauduit, J Rivat, A Sárközy
Acta Arithmetica 87, 367-390, 1999
641999
Substitution dynamical systems: algebraic characterization of eigenvalues
S Ferenczi, C Mauduit, A Nogueira
Annales scientifiques de l'Ecole normale supérieure 29 (4), 519-533, 1996
611996
Prime numbers along Rudin–Shapiro sequences
C Mauduit, J Rivat
Journal of the European Mathematical Society 17 (10), 2595-2642, 2015
602015
On the arithmetic structure of sets characterized by sum of digits properties
C Mauduit, A Sárközy
journal of number theory 61 (1), 25-38, 1996
551996
Large Families of Pseudorandom Sequences of k Symbols and Their Complexity – Part II
R Ahlswede, C Mauduit, A Sárközy
General theory of information transfer and combinatorics, 308-325, 2006
522006
Construction of pseudorandom binary sequences by using the multiplicative inverse
C Mauduit, A Sárközy
Acta Mathematica Hungarica 108 (3), 239-252, 2005
522005
The system can't perform the operation now. Try again later.
Articles 1–20